# SDR DALA2023111409382

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 138,936 hours, 19,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 FOUND ROW 6A OVERHEAD EMERGENCY LIGHT COVER MISSING. CORRECTIVE ACTION: INSTALLED EMER. LIGHT BEZEL REF B767-300 AMM 33-51. (5041910)
